To conjugacy functions of second order linear differential equations
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 21 (1982) no. 1, pp. 63-67
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1982_21_1_a5,
author = {Laitochov\'a, Jitka},
title = {To conjugacy functions of second order linear differential equations},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {63--67},
year = {1982},
volume = {21},
number = {1},
mrnumber = {0702608},
zbl = {0534.34038},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1982_21_1_a5/}
}
TY - JOUR AU - Laitochová, Jitka TI - To conjugacy functions of second order linear differential equations JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1982 SP - 63 EP - 67 VL - 21 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1982_21_1_a5/ LA - en ID - AUPO_1982_21_1_a5 ER -
%0 Journal Article %A Laitochová, Jitka %T To conjugacy functions of second order linear differential equations %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1982 %P 63-67 %V 21 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1982_21_1_a5/ %G en %F AUPO_1982_21_1_a5
Laitochová, Jitka. To conjugacy functions of second order linear differential equations. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 21 (1982) no. 1, pp. 63-67. http://geodesic.mathdoc.fr/item/AUPO_1982_21_1_a5/